Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 17637, 18 pages
http://dx.doi.org/10.1155/IJMMS/2006/17637

Coincidence and invariant approximation theorems for generalized f-nonexpansive multivalued mappings

1Department of Mathematical Sciences, King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia
2Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan
3Department of Mathematics, King Abdul Aziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia

Received 22 July 2005; Revised 30 January 2006; Accepted 28 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, D. O'Regan, and M. Sambandham, “Random degree and essentiality for countably condensing maps,” Stochastic Analysis and Applications, vol. 20, no. 6, pp. 1169–1176, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Al-Thagafi, “Common fixed points and best approximation,” Journal of Approximation Theory, vol. 85, no. 3, pp. 318–323, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Beg, A. R. Khan, and N. Hussain, “Approximation of -nonexpansive random multivalued operators on Banach spaces,” Journal of the Australian Mathematical Society, vol. 76, no. 1, pp. 51–66, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. G. Dotson Jr., “Fixed point theorems for non-expansive mappings on star-shaped subsets of Banach spaces,” Journal of the London Mathematical Society. Second Series, vol. 4, pp. 408–410, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Habiniak, “Fixed point theorems and invariant approximations,” Journal of Approximation Theory, vol. 56, no. 3, pp. 241–244, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Husain and A. Latif, “Fixed points of multivalued nonexpansive maps,” Mathematica Japonica, vol. 33, no. 3, pp. 385–391, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Husain and A. Latif, “Fixed points of multivalued nonexpansive maps,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 421–430, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Hussain, “Coincidence points for multivalued maps defined on non-starshaped domain,” to appear in Demonstratio Mathematica.
  9. N. Hussain and A. R. Khan, “Common fixed-point results in best approximation theory,” Applied Mathematics Letters, vol. 16, no. 4, pp. 575–580, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Hussain, D. O'Regan, and R. P. Agarwal, “Common fixed point and invariant approximation results on non-starshaped domain,” Georgian Mathematical Journal, vol. 12, pp. 659–669, 2005. View at Google Scholar
  11. G. Jungck, “Coincidence and fixed points for compatible and relatively nonexpansive maps,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 95–100, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Jungck, “Common fixed point theorems for compatible self maps of Hausdorff topological spaces,” Fixed Point Theory and Applications, vol. 2005, no. 3, pp. 355–363, 2005. View at Publisher · View at Google Scholar
  13. G. Jungck and S. Sessa, “Fixed point theorems in best approximation theory,” Mathematica Japonica, vol. 42, no. 2, pp. 249–252, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Kamran, “Coincidence and fixed points for hybrid strict contractions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 235–241, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. R. Khan and N. Hussain, “Random fixed points for -nonexpansive random operators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 4, pp. 341–349, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Lami Dozo, “Multivalued nonexpansive mappings and Opial's condition,” Proceedings of the American Mathematical Society, vol. 38, pp. 286–292, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Latif and A. Bano, “A result on invariant approximation,” Tamkang Journal of Mathematics, vol. 33, no. 1, pp. 89–92, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Latif and I. Tweddle, “On multivalued f-nonexpansive maps,” Demonstratio Mathematica, vol. 32, no. 3, pp. 565–574, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Liu, J. S. Ume, and M. S. Khan, “Coincidence and fixed point theorems in metric and Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 6, pp. 331–339, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Meinardus, “Invarianz bei linearen approximationen,” Archive for Rational Mechanics and Analysis, vol. 14, pp. 301–303, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. A. Naimpally, K. L. Singh, and J. H. M. Whitfield, “Fixed points and nonexpansive retracts in locally convex spaces,” Fundamenta Mathematicae, vol. 120, no. 1, pp. 63–75, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. K. Pathak and M. S. Khan, “Fixed and coincidence points of hybrid mappings,” Archivum Mathematicum (Brno), vol. 38, no. 3, pp. 201–208, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. A. Sahab, M. S. Khan, and S. Sessa, “A result in best approximation theory,” Journal of Approximation Theory, vol. 55, no. 3, pp. 349–351, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. N. Shahzad, “A result on best approximation,” Tamkang Journal of Mathematics, vol. 29, no. 3, pp. 223–226, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. N. Shahzad, “Correction to: “A result on best approximation”,” Tamkang Journal of Mathematics, vol. 30, no. 2, p. 165, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. N. Shahzad, “On R-subcommuting maps and best approximations in Banach spaces,” Tamkang Journal of Mathematics, vol. 32, no. 1, pp. 51–53, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. N. Shahzad, “Coincidence points and R-subweakly commuting multivalued maps,” Demonstratio Mathematica, vol. 36, no. 2, pp. 427–431, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. N. Shahzad, “Generalized I-nonexpansive maps and best approximations in Banach spaces,” Demonstratio Mathematica, vol. 37, no. 3, pp. 597–600, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. N. Shahzad, “Some general random coincidence point theorems,” New Zealand Journal of Mathematics, vol. 33, no. 1, pp. 95–103, 2004. View at Google Scholar · View at MathSciNet
  30. N. Shahzad, “Invariant approximations, generalized I-contractions, and R-subweakly commuting maps,” Fixed Point Theory and Applications, vol. 2005, no. 1, pp. 79–86, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  31. N. Shahzad and A. Latif, “A random coincidence point theorem,” Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 633–638, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. P. Singh, “An application of a fixed-point theorem to approximation theory,” Journal of Approximation Theory, vol. 25, no. 1, pp. 89–90, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. H. K. Xu, “Some random fixed point theorems for condensing and nonexpansive operators,” Proceedings of the American Mathematical Society, vol. 110, no. 2, pp. 395–400, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. H. K. Xu, “On weakly nonexpansive and -nonexpansive multivalued mappings,” Mathematica Japonica, vol. 36, no. 3, pp. 441–445, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet